Format

Send to

Choose Destination

Links from PubMed

See comment in PubMed Commons below
Opt Lett. 2007 Nov 1;32(21):3206-8.

Ince-Gaussian solitons in strongly nonlocal nonlinear media.

Author information

1
Laboratory of Photonic Information Technology, South China Normal University, Guangzhou, China.

Abstract

We have introduced a novel class of higher-order spatial optical Ince-Gaussian solitons (IGSs) that constitute the third complete family of exact and orthogonal soliton solutions of the Snyder-Mitchell model. The transverse structure of the IGSs is characterized by the Ince polynomials and has an inherent elliptical symmetry. The IGSs form the exact and continuous transition modes between Hermite-Gaussian solitons and Laguerre-Gaussian solitons.

PMID:
17975645
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for Optical Society of America
    Loading ...
    Support Center